# SDR SWAA2019081435871

- Difficulty date: July 24, 2019
- Submitted: August 14, 2019
- Operation: Air carrier
- Aircraft: N903WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32457
- Aircraft time: 40,426 hours, 24,101 cycles
- System (JASC): 5240 · Service Doors
- Part: Access Door
- Part number: 141A671016
- Condition: Corroded
- Location: Aft Tail Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STAB TRIM ACCESS DOOR 311BL SKIN SURFACE CORRODED ON SEVERAL INBOARD AREAS. / R&R DOOR PER AMM.
